# SDR A6WA200260015

- Difficulty date: May 23, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE TO RIGHT NR 4 FLAP TRACK UPPER BEAM.  AREA OF DAMAGE BLENDED AND POLISHED TO A SMOOTH MIRROR FINISH.  MAINTENANCE ENSURED A BLEMISH FREE BLEND WITHOUT INCREASE TO THE REPORTED DEPTH.  PERFORMED A DV INSPECTION TO ENSURE A SOUND CRACK FREE STRUCTURE REMAINS.
